# SDR 2001F00301

- Difficulty date: September 19, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 492651AF
- Part serial: 32
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNS AND BRUSHES DON'T WORK.  (M)
